Show simple item record

dc.contributor.authorAslan, İsmail
dc.date.accessioned2016-12-23T08:32:18Z
dc.date.available2016-12-23T08:32:18Z
dc.date.issued2010-09
dc.identifier.citationAslan, İ. (2010). A note on the (G′/G)-expansion method again. Applied Mathematics and Computation, 217(2), 937-938. doi:10.1016/j.amc.2010.05.097en_US
dc.identifier.issn0096-3003
dc.identifier.urihttp://doi.org/10.1016/j.amc.2010.05.097
dc.identifier.urihttp://hdl.handle.net/11147/2661
dc.description.abstractWe report an observation on two recent analytic methods; the (G′/G)-expansion method and the simplest equation method. © 2010 Elsevier Inc. All rights reserved.en_US
dc.language.isoengen_US
dc.publisherElsevieren_US
dc.relation.isversionof10.1016/j.amc.2010.05.097en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectNonlinear equationsen_US
dc.subject(G′/G)-expansion methoden_US
dc.subjectExact solutionen_US
dc.subjectSimplest equation methoden_US
dc.titleA note on the (G′/G)-expansion method againen_US
dc.typearticleen_US
dc.contributor.authorIDTR59752en_US
dc.contributor.iztechauthorAslan, İsmail
dc.relation.journalApplied Mathematics and Computationen_US
dc.contributor.departmentİYTE, Fen Fakültesi, Matematik Bölümüen_US
dc.identifier.volume217en_US
dc.identifier.issue2en_US
dc.identifier.startpage937en_US
dc.identifier.endpage938en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record